Hello everyone, I've been on Pristiq for a few years, and lately, it doesn't seem to be having the same effect. I went to my doctor today, because I've been feeling down, depressed, and anxious. He prescribed me Wellbutrin and Buspar in addition to the Pristiq. I'm not sure what to expect, anyone else on this combination? Any information you can provide from your personal experience would be much appreciated. Thanks!
One thing that will help you immensely is to use two of the tools we have on our site. Just below our logo, select the "Interactions Checker." That will set your mind at ease as far as any concerns with mixing these three. The, if you like, use "Drugs A-Z" where you can look up each one individually and get the full specs on what they do, and detailed possible side-effects.
For me this combination had to be discontinued as it was not a good fit. However, that has nothing to do with how you will do with them, as we all react differently to these meds, more so when they're combined and more so as time goes by and dosages are adjusted. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Alopecia - I take hydroxyzine, buspar, and wellbutrin. Which of these meds could be possible causes?
Posted 24 Mar 2016 • 8 answers
Posted 26 Apr 2016 • 13 answers
Posted 4 Jun 2016 • 1 answer
Posted 14 Mar 2017 • 1 answer
Posted 17 May 2017 • 1 answer